ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Аналитические j-растягивающие матрицы-функции и проблема Фейера

Галстян, Л. А. (1976) Аналитические j-растягивающие матрицы-функции и проблема Фейера. ՀՍՍՀ ԳԱ Զեկույցներ, 63 (1). pp. 22-26.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
547Kb

Item Type:Article
Additional Information:Անալիտիկ j-ձգող մատրից-ֆունկցիաները և Ֆեյերի պրոբլեմը։ Analytic j-stretching matrix-functions and the Fejer's problem.
Uncontrolled Keywords:Գալստյան Լ. Հ., Galstian L. H.
Subjects:Q Science > QA Mathematics
ID Code:3656
Deposited By:NAS Reports
Deposited On:22 Aug 2012 14:40
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page